Facebook Pixel
Q: 

When should I expect my period after taking Next Choice?

By November 6, 2010 - 3:53pm
 
Rate This

After having a mishap with what we were using, my boyfriend and I decided to use back up. About 6 hours after the incident, I took Next Choice, the generic form of Plan B. About 16 hours later, I took the second pill. Three days later, I started spotting, which turned into what seemed like a normal period for me (2 weeks early!) Should I still expect my regular period in 2 weeks, or has my schedule been adjusted due to the pills?

Add a Comment3 Comments

EmpowHER Guest
Anonymous

Hi Anonymous,
Yes, irregular periods for the next couple months will be normal.
For more information, please review these articles: Emergency Contraception Update, 2010
Best of luck,
Missie

January 16, 2011 - 9:42am
EmpowHER Guest
Anonymous

I took the Next Choice Pills last Sunday (9th of January) and it has been exactly one week to the day and I started bleeding. Is this normal?

January 16, 2011 - 6:55am
EmpowHER Guest
Anonymous

Hi Chrissy,
After taking Plan B (or generic brand) it is very common to have irregular periods for a couple months after taking the emergency contraceptive. For more information, please review these articles: Emergency Contraception Update, 2010.

I hope this helps,
Missie

November 7, 2010 - 6:33am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Community

Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!